MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12/130 DEG TI CANN TFNA 440/LEFT-STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12/130 DEG TI CANN TFNA 440/LEFT-STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.265S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 03/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j sales representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 the patient underwent revision surgery due to the non-union, broken nail.On (b)(6) 2020, this patient underwent open reduction internal fixation of a sub-trochanteric femur fracture.A long proximal femoral nailing system (tfna) nail, helical blade, and locking screw were inserted.Subsequently, the fracture went on to non-union, and the tfna nail broke at the helical blade aperture.The patient was brought back to the operating room on (b)(6) 2021.Tfna nail, helical blade, and locking screw were removed without any difficulty and a 95 degree angled blade plate was inserted.The fracture was reduced, and compressed by means of the articulated tensioner device.No surgical delay has been reported.This report is for one (1) 12mm 130 degree tfna nail.This is report 1 of 1 for complaint (b)(4).

Brand Name
12/130 DEG TI CANN TFNA 440/LEFT-STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11718507
Report Number2939274-2021-02050
Device Sequence Number3192388
Product Code HSB
UDI-Device Identifier10886982097453
UDI-Public(01)10886982097453
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.265S
Device Catalogue Number04.037.265S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0 TI LCKNG SCR T25 SD 72 FOR IM NAILS; 5.0 TI LCKNG SCR T25 SD 72 FOR IM NAILS; TFNA FENESTRATED SCREW 105MM; TFNA FENESTRATED SCREW 105MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR